| Catalog Number |
01.26.45.0046 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
02/14/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 11 months from the primary, revision surgery due to aseptic acetabular loosening.Pain described by the patient.No infection.Cup, liner, head, and screw successfully revised.
Additional Manufacturer Narrative
Batch review performed on 15 feb 2024: lot: 2239896: (b)(4) items manufactured and released on 05-jan-2023.Expiration date: 2027-12-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by medacta medical affairs manager: acetabular revision 11 months after tha surgery due to aseptic loosening.Two pre-revision radiographic images show the acetabular cup in a medial position and it is visible that the cup is mobilized.Without a immediate post-op image after the index surgery it is not possible to define where it was positioned the cup.No info are given of the two screws visible in the images.Maybe they were used to increase the acetabular coverage.Because of this it appears a difficult case and it may be possible that the cup did not stabilize because the acetabular wall was not stable.